# SDR EIAA980149

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Pylon
- Part time: 82,743 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING B-CHECK INSPECTION, NR 4 ENGINE PYLON RT SKIN LOWER EDGE, DOUBLER AND SKIN CRACKED.  REPAIRED IAW SRM 54-30-03 FIG 35 AND FIG 36.  (X)
